MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INS #1 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO

STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INS #1 11MM; PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Catalog Number 5531G111
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/26/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not available.
 
Event or Problem Description
It was reported by the sale rep that small gap was found in between tibia tray and tibia insert after the insert was log in to the tibia tray new tibia insert was used to completed the case.
 
Additional Manufacturer Narrative
An event regarding size/fit issue involving a triathlon insert was reported.The event was confirmed based on the images provided.Method & results -product evaluation and results: visual inspection of the returned device noted the following: damage consistent with the implantation/explantation process was observed on the anterior region and articulating surface.Nothing noteworthy was observed on the surface of the locking wire.No materials or manufacturing discrepancies were observed on the surfaces examined.-medical records received and evaluation: no medical records were received for review with a clinical consultant.-product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.-complaint history review: there have been no other similar events for the lot referenced.Conclusions: an intraoperative photograph was provided which confirms the gap between the insert and baseplate components.Visual inspection of the returned device noted the following: damage consistent with the implantation/explantation process was observed on the anterior region and articulating surface.Nothing noteworthy was observed on the surface of the locking wire.No materials or manufacturing discrepancies were observed on the surfaces examined.While the event was confirmed based on the provided images, the exact cause of the event could not be determined, it is not known if any intraoperative event took place which may have resulted in the seating/locking issue.No further investigation for this event is possible at this time.If additional information becomes available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description

Brand Name
X3 TRIATHLON CS INS #1 11MM
Common Device Name
PROSTHESIS, KNEE, PATELLO/FEMOROTIBIAL, SEMI-CONSTRAINED, UNCEMENTED, POROUS, CO
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8920707
Report Number0002249697-2019-02935
Device Sequence Number11442145
Product Code MBH
UDI-Device Identifier07613327045598
UDI-Public07613327045598
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K141056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date11/30/2021
Device Catalogue Number5531G111
Device Lot NumberLFK898
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2019
Initial Date Received by Manufacturer 07/26/2019
Supplement Date Received by Manufacturer10/07/2019
Initial Report FDA Received Date08/22/2019
Supplement Report FDA Received Date10/31/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR